# SDR SWAA111045

- Difficulty date: January 31, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 61,344 hours, 52,508 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Punctured
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND RT WING I/B FORE FLAP LOWER SURFACE PUNCTURED.  REPAIRED FORE FLAP PER SRM.
